The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tokyo Journal of Mathematics
( Vol. 11 NO.1 / (1988))
On the Second Order Efficiency of Bootstrap Estimators of Sampling Distributions
Takeru Suzuki,
Pages. 219-232
Abstract
Contents 1. Introduction
2. Notations and assumptions
3. A bound of second order asymptotic distributions
4. Second order asymptotic efficiency of bootstrap estimator
5. An example satisfying assumption 2
Key words
Mathmatical Subject Classification